Bin Wu

Algebraic Properties of Refinable Sets

(Lobachevskii Journal of Mathematics, Vol.15, pp.35-45)

In this paper we study the algebraic properties of finite refinable sets which was introduced for the fast solution of integral equations. Furthermore, the family of refinable sets is classified according to the algebraic characteristics. Some open problems are raised for the future study.



DVI format (43 Kb),   ZIP-ed DVI format (18 Kb),

ZIP-ed PostScript format (137 Kb),   ZIP-ed PDF format (105 Kb),